# SDR ASAA2018093026328

- Difficulty date: September 30, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 23,568 hours, 7,779 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL RIGHT PACK LIGHT ILLUMINATES, EXTINGUISHES WITH MASTER CAUTION RECALL. GROUNDED - YES. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST PER AMM 21-61-00-700-806-002, GREEN "GO" LIGHT ILLUMINATED.
